# SDR CA150519029

- Difficulty date: May 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,420 hours
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Seized
- Location: Engine
- Part time: 1,275 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT NOTICED A HIGHER THAN NORMAL MANIFOLD PRESSURE AND DECIDED TO RETURN TO BASE TO INVESTIGATE.  FURTHER EXAMINATION REVEALED A LARGE AMOUNT OF ENGINE OIL HAD LEAKED FROM A BENT PUSH ROD TUBE, DUE TO A SEIZED EXHAUST VALVE FOUND IN THE CYLINDER.  DAMAGE WAS FOUND ON THE VALVE, PISTON, PUSH ROD AND PUSH ROD TUBE. ENGINE WAS REMOVED AND SENT TO ENGINE SHOP FOR REPAIR.
